MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; FEMORAL COMPONENTS,INTRACONDYLARLINK

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; FEMORAL COMPONENTS,INTRACONDYLARLINK
Model Number 15-8521/26
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
It was identified during order invoice processing that an expired device was implanted in the patient.The device expired on 2024-04, and was implanted on (b)(6) 2024.The rep confirmed that the vacuum seal on the implant was intact and the surgeon will be notified.[customer].

Brand Name
MEGASYSTEM-C
Common Device Name
FEMORAL COMPONENTS,INTRACONDYLARLINK
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19825956
Report Number3004371426-2024-00054
Device Sequence Number8679523
Product Code KRO
UDI-Device Identifier04026575386468
UDI-Public04026575386468
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2024
Device Model Number15-8521/26
Device Catalogue Number15-8521/26
Device Lot Number181002/1695
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown